# SDR MASA200800321

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 25,164 hours, 19,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R317731
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1949 LIH - HNL.  PAX DOOR BOTTOM HINGE STEP BROKEN.  MX REPLACED LOWER STEP.
